# SDR AALA202504146795

- Difficulty date: March 6, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING LH AFT DOOR AFT GALLEY AREA ,MEASURE CORROSION ARE L=1.009 INCH W=0.435 INCH D=0.040 INCH. MAINTENANCE REPLACED CENTER FITTING LH AFT DOOR GALLEY AREA IAW A319 SRM 51-42-11-801 AND DRAWING D53480505.
